List of citations in Numdam for : Approximation of a nonlinear elliptic problem arising in a non-newtonian fluid flow model in glaciology

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 1, p. 175-186

Jimenez, Silvia

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 2, p. 349-375


Droniou, Jérôme

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 40 (2006) no. 6, p. 1069-1100

Andreianov, Boris; Boyer, Franck; Hubert, Florence

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 6, p. 931-959

Chow, Sum S.; Carey, Graham F.; Anderson, Michael L.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 5, p. 741-756